# SDR 05FDEA03402

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER NR 2 O/B FWD EDGE 2 EA AREAS THAT ARE CHAFED.  COMPLIED WITH EA 6-5750-92961 N00044.
